×

Found 555 Documents (Results 1–100)

100
MathJax

Lipschitz-volume rigidity and globalization. (English) Zbl 1467.53068

Ji, Lizhen (ed.) et al., Proceedings of the international consortium of Chinese mathematicians, 2018. Second meeting, Taipei, Taiwan, December 2018. Somerville, MA: International Press. 311-322 (2020).
PDF BibTeX XML Cite
Full Text: arXiv

Normed planes in tangent cone to chord space of nonpositive curvature. (English. Russian original) Zbl 1431.53083

Russ. Math. 63, No. 1, 1-13 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 1, 3-17 (2019).
MSC:  53C70
PDF BibTeX XML Cite
Full Text: DOI

An invitation to Alexandrov geometry. CAT(0) spaces. (English) Zbl 1433.53065

SpringerBriefs in Mathematics. Cham: Springer (ISBN 978-3-030-05311-6/pbk; 978-3-030-05312-3/ebook). xii, 88 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The horofunction boundary of the lamplighter group \(L_2\) with the Diestel-Leader metric. (English) Zbl 1430.20036

Broaddus, N. (ed.) et al., Topological methods in group theory. Proceedings of the conference, Ohio State University, Columbus, OH, USA, June 16–20, 2014 in honor of Ross Geoghegan’s 70th birthday. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 451, 111-134 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The geometric meaning of curvature: local and nonlocal aspects of Ricci curvature. (English) Zbl 1388.53081

Najman, Laurent (ed.) et al., Modern approaches to discrete curvature. Cham: Springer (ISBN 978-3-319-58001-2/pbk; 978-3-319-58002-9/ebook). Lecture Notes in Mathematics 2184, 1-62 (2017).
MSC:  53C70 52B70 53C20
PDF BibTeX XML Cite
Full Text: DOI

The geometry of the tangent cone to a \(G\)-space of nonpositive curvature with distinguished family of segments. (English. Russian original) Zbl 1337.53093

Russ. Math. 60, No. 1, 1-10 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 1, 3-14 (2016).
MSC:  53C70
PDF BibTeX XML Cite
Full Text: DOI

Equivariant cohomology algebras of \(\mathfrak{F}\)-classifying \(T^k\)-spaces. (Algebras of the equivariant cohomologies of an \(\mathfrak{F}\)-classifying \(T^k\)-spaces.) (English. Russian original) Zbl 1365.55004

Russ. Math. 59, No. 1, 51-59 (2015); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2015, No. 1, 60-70 (2015).
MSC:  55N91 57S10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software